Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Grekhneva, Alisa Dmitrievna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:37
Abstract pages:38
E-mail:

http://www.mathnet.ru/eng/person146694
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. A. D. Grekhneva, V. Zh. Sakbaev, “Dynamics of a set of quantum states generated by a nonlinear Liouville–von Neumann equation”, Zh. Vychisl. Mat. Mat. Fiz., 60:8 (2020),  1383–1393  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 60:8 (2020), 1337–1347  isi  scopus

Presentations in Math-Net.Ru
1. Фазовые потоки, порожденные задачей Коши для нелинейного уравнения Шредингера
A. D. Grekhneva, V. Zh. Sakbaev
Dynamical systems and differential equations
April 8, 2019 18:30
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021